# SDR DALA2023010900125

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2567766) DURING INSPECTION FOUND CORROSION ON DOOR SURROUND STRUCTURE LOWER SILL AREA BTW STA 807 TO 847 AT AFT CARGO COMPARTMENT DOOR. DOOR SURROUND STRUCTURE (WEB) AT LOWER SILL AREA BTW STA 807 TO 847 AT AFT CARGO COMPARTMENT DOOR WAS REPLACED PER B737-900ER SRM 51-40-02-OG.
